MAUDE Adverse Event Report: MEDSOURCE INTERNATIONAL LLC MEDSOURCE; CLEARSAFE COMFORT SAFETY I.V. CATHETER, 20 GA X 1 IN

MEDSOURCE INTERNATIONAL LLC MEDSOURCE; CLEARSAFE COMFORT SAFETY I.V. CATHETER, 20 GA X 1 IN
Model Number MS-842202
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer advised that a 37 year old male patient, was at the clinic to receive vitamin therapy via iv.It was advised that as the clinical staff was inserting the catheter, it broke off in the patients arm.The patient was sent to the emergency room when the breakage occurred on (b)(6).The office was advised by the patient that the emergency room was unable to removed the catheter and was advised to wait a few days for the wound to settle before following up with a private surgeon.The patient followed up with a private surgeon on (b)(6) and was at the surgeons' clinic from 9am until 12pm, in the bed with the surgeon attempting to remove the broken catheter.Ultimately the surgeon advised that the catheter had settled in the patients muscle and they are unable to safely remove it and it was recommended to leave it alone.
 
Event or Problem Description

Brand Name
MEDSOURCE
Common Device Name
CLEARSAFE COMFORT SAFETY I.V. CATHETER, 20 GA X 1 IN
Manufacturer (Section D)
MEDSOURCE INTERNATIONAL LLC
8600 shelby court
suite 100
chanhassen MN 55317
Manufacturer Contact
neeraj gupta
110-111 phase iv
udyog vihar sector 18
haryana, gurugram 12201-5
IN   122015
MDR Report Key19600252
Report Number3003674698-2024-00772
Device Sequence Number8121729
Product Code FOZ
UDI-Device Identifier00816703020630
UDI-Public00816703020630
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K150611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMS-842202
Device Catalogue NumberMS-842202
Device Lot Number31078/0673
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale